Jump to content

Supplements Worsening Symptoms?


mkoven
 Share

Recommended Posts

Okay-- maybe I'm grasping at straws, trying to figure out if there's anything I"m doing that is making me worse.

Here is a list of supplements and drugs I take:

calcium

multivitamin

vit d

magnesium (600mgs)

B2 400mgs

CoQ10 (200 mgs)

glucosamine 1500 mgs

C 750

sam-e 200mgs

allegra

singulair

I've added the magnesium, B2, and coq-10 in the past two-three months to help with headaches. Does anyone see anything here that could flare me up? Could the magnesium or the Coq10 worsen hypotension, as they help people with high bp? Nothing I've read online suggests these could pose a problem, but as they're supplements, not drugs, and are less tested...i think I"m getting reputable brands, but ???

Link to comment
Share on other sites

A related thought-- I actually ran out of calcium and haven't been taking it for several weeks. Just stocked up again yesterday. So I was taking 600mgs magnesium all that time, without calcium. After a little "quick and dirty" online research, perhaps that wasn't such a good thing? The two have to be in the proper ratio? So maybe if I add the calcium back, it will balance me out, and I'll go back to my "normal" ? Again, I'll freely admit that straws are being grasped at... does that sound at all plausible, or the nutty ramblings of a desperate person???

Link to comment
Share on other sites

Hi!

What symptoms are worsening? Did a dr. put you on these supplements? I was just wondering b/c of what you said with the ratio. I think maybe what you were saying on not taking the calcium as you had been maybe what you are noticing. Because you do want some kind of a ratio with your electrolytes and if you suddenly stop taking one, you may notice the side effects. If the magnesium was working fine before, it may not be the culprit, and it may be possible to "mess" the ratio up more if you lower the dose, if this is what the dr. recommended.

Calcium is very important in the electrical conduction of the heart, so with the sudden drop in taking it, you maybe feeling the effects.

Hope that makes some sense, and helps more than hurts! (b/c I am not a dr./ so can't swear by it) :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...